MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 40-9228
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, ¿staff advise this catheter was inserted into a paediatric patient by an experienced staff member, under medical supervision.Feedback is that guidewire appeared to be in correct position prior to insertion and no resistance felt while insertion in progress.Guidewire was left in place in the tube until position check post insertion was done under x-ray.The anomaly was then noticed by the medical staff who asked for it to be pulled out.Once nasogastric (ng) removed, it was clear the guidewire had pierced the tube.No evidence of patient harm as a result of this anomaly.¿.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.All information reasonably known as of 22 jul 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The sample was reported to be no longer available for return.All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Pictures of the alleged device was provided for evaluation.The incident reported has been confirmed per photos provided by customer.A process review was conducted to evaluate the potential causes for this failure mode and no inconsistencies were found, therefore, the proper root cause was not identified.All information reasonably known as of 17 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19818036
Report Number9611594-2024-00135
Device Sequence Number8683947
Product Code KNT
UDI-Device Identifier00350770460390
UDI-Public(01)00350770460390
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9228
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/01/2024
09/20/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/27/2024
10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown